MAUDE Adverse Event Report: JJGC S.A. GM HELIX ACQUA IMPLANT 7.0X10; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM HELIX ACQUA IMPLANT 7.0X10; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.1060
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in ada 15.Details of surgery: immediate extraction site.On (b)(6) 2025, non-osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.At the event the patient experienced: infection and pain.No further patient complications were reported.

Brand Name
GM HELIX ACQUA IMPLANT 7.0X10
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key22702528
Report Number0001222315-2025-002141
Device Sequence Number13008504
Product Code DZE
UDI-Device Identifier07899878044529
UDI-Public07899878044529
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/04/2025
Report Date (Section F) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140.1060
Device Lot NumberTFH97
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/04/2025
Device Age38 MO
Event Location Other
Date Report to Manufacturer07/08/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexMale